Cyclic vectors for representations of locally compact groups

Frederick Greenleaf, Martin Moskowitz

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)265-288
Number of pages24
JournalMathematische Annalen
Volume190
Issue number4
DOIs
StatePublished - Dec 1971

Fingerprint

Cyclic Vectors
Locally Compact Group

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Cyclic vectors for representations of locally compact groups. / Greenleaf, Frederick; Moskowitz, Martin.

In: Mathematische Annalen, Vol. 190, No. 4, 12.1971, p. 265-288.

Research output: Contribution to journalArticle

Greenleaf, Frederick ; Moskowitz, Martin. / Cyclic vectors for representations of locally compact groups. In: Mathematische Annalen. 1971 ; Vol. 190, No. 4. pp. 265-288.
@article{7684f9a1478c42a893f699cd7c48767f,
title = "Cyclic vectors for representations of locally compact groups",
author = "Frederick Greenleaf and Martin Moskowitz",
year = "1971",
month = "12",
doi = "10.1007/BF01431155",
language = "English (US)",
volume = "190",
pages = "265--288",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Cyclic vectors for representations of locally compact groups

AU - Greenleaf, Frederick

AU - Moskowitz, Martin

PY - 1971/12

Y1 - 1971/12

UR - http://www.scopus.com/inward/record.url?scp=0002599434&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002599434&partnerID=8YFLogxK

U2 - 10.1007/BF01431155

DO - 10.1007/BF01431155

M3 - Article

VL - 190

SP - 265

EP - 288

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -